Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Norman, OK

April 29, 2009Cotton County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 29, 2009, 8:53 AM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2009, 8:53 AM CDT (13:53 UTC)
Expired
Apr 29, 2009, 11:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:00 AM CDTFLASH FLOODWaurika Lake, OKSEVERAL ROADS AER UNPASSABLE DUE TO HIGH WATER ON THE WEST SIDE OF WAURIKA LAKE.
Apr 29, 9:15 AM CDTFLASH FLOODComanche, OKTWO BRIDGES BETWEEN COMANCHE AND LOCO ARE UNDERWATER.
Apr 29, 9:30 AM CDTFLASH FLOODWaurika Lake, OKSEVERAL ROADS ARE CLOSED DUE TO HIGH WATER ON THE EAST SIDE OF WAURIKA LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 291353
FFWOUN
OKC033-067-137-291645-
/O.NEW.KOUN.FF.W.0002.090429T1353Z-090429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
853 AM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1145 AM CDT

* AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN HAS FALLEN FROM SOUTHERN AND EASTERN COTTON
  COUNTIES WITH ESTIMATES OF 3 TO 4 INCHES OF RAIN IN TWO HOURS.
  ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OVER THE WARNED
  AREA THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...
  COOKIETOWN...CORUM...DEVOL...EMPIRE CITY...HASTINGS...LOCO...
  RANDLETT...TAYLOR...TEMPLE...VELMA AND WAURIKA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

&&

LAT...LON 3411 9857 3414 9857 3416 9861 3427 9860
      3457 9756 3430 9755 3427 9757 3413 9829
      3414 9835 3411 9839 3408 9852

$$


..SPEG.
1 follow-up statement
000 
WGUS74 KOUN 291548
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 AM CDT WED APR 29 2009

OKC033-067-137-291645-
/O.CON.KOUN.FF.W.0002.000000T0000Z-090429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-JEFFERSON OK-STEPHENS OK-
1048 AM CDT WED APR 29 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTHERN STEPHENS...NORTHERN JEFFERSON AND SOUTHERN COTTON
COUNTIES...

AT 1045 AM CDT...THE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL 
HAVE MOVED EAST OF THE AREA... HOWEVER THE FLOODING CAUSED BY HEAVY 
RAINFALL EARLIER THIS MORNING WILL CONTINUE THROUGH THE LATE MORNING 
HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE BRIEF 
HEAVY RAINFALL AND ALTHOUGH THESE SHOWERS AND THUNDERSTORMS WILL NOT 
BE AS WIDESPREAD AS EARLIER THIS MORNING... THEY WILL WORSEN THE 
FLOODING SITUATION IN LOCAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM
LAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3411 9857 3414 9857 3416 9861 3427 9860
      3457 9756 3430 9755 3427 9757 3413 9829
      3414 9835 3411 9839 3408 9852

$$


..SPEG.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:00 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 29, 7:00 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT WED APR 29 2009

.AVIATION...
A LARGE THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE ACROSS THE AREA
THIS MORNING...AFFECTING ALL TERMINALS. IFR CEILINGS ARE INCLUDED
AT KOKC/KOUN/KGAG/KWWR...AND AT ALL OTHER TAF SITES...OCCASIONAL
HEAVY RAIN MAY BRING VISIBILITY DOWN INTO THE IFR CATEGORY AT
TIMES. TAFS ARE WRITTEN TO REFLECT THE END OF THE PRECIP THIS
AFTERNOON. IFR CEILINGS ARE INCLUDED AT KPNC/KOKC/KOUN LATE
TONIGHT...AND THE POSSIBILITY IS THERE AT OTHER SITES AS WELL.

TAYLOR

&&

.PREV DISCUSSION... /ISSUED 244 AM CDT WED APR 29 2009/

DISCUSSION...
CONVECTIVE ACTIVITY IS INCREASING ACROSS THE TEXAS
PANHANDLE...INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...IN
RESPONSE TO AN APPROACHING SHORT WAVE TROUGH. WE SEE NO REASON WHY
THIS ACTIVITY WILL NOT TRANSLATE ACROSS THE CWA THROUGH THE
MORNING AND INTO THE EARLY AFTERNOON. A FLASH FLOOD WATCH HAS BEEN
ISSUED BEGINNING AT 5 AM FOR MUCH OF NORTHERN OKLAHOMA...AS FLASH
FLOOD GUIDANCE VALUES STAND A GOOD CHANCE OF BEING REACHED. RECENT
RAINS IN NORTHER OKLAHOMA HAVE LEFT THE SOIL SATURATED AND UNABLE
TO ABSORB MUCH MORE WATER. THE CONVECTION IS EXPECTED TO MOVE OUT
OF THE CWA SOMETIME THIS AFTERNOON OR EARLY THIS EVENING AS THE
SHORT WAVE TROUGH EXITS THE AREA.

SUBSIDENCE BEHIND THE CONVECTION IS EXPECTED TO SUPPRESS FURTHER
DEVELOPMENT...AT LEAST FOR A TIME. A DRY LINE WILL SET UP ACROSS
THE PANHANDLES ON THURSDAY WITH A COLD FRONT POSITIONED JUST TO
THE NORTH OF THE AREA...WITH THE POSSIBILITY OF STORM DEVELOPMENT
ALONG THIS FRONT ON THURSDAY AFTERNOON. THE FRONT IS STILL
FORECAST TO MOVE SOUTHWARD ON FRIDAY...AND COULD STALL SOMEWHERE
NEAR THE RED RIVER EARLY SATURDAY MORNING. ISENTROPIC LIFT COULD
LEAD TO MORE RAIN FROM FRIDAY NIGHT INTO THE WEEKEND. THE NEXT
STRONG UPPER STORM SYSTEM IS FORECAST TO APPROACH THE AREA
SOMETIME IN THE MIDDLE OF NEXT WEEK.

TAYLOR

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  64  79  65 /  80  60  20  20
HOBART OK         77  62  83  63 /  80  30  10  10
WICHITA FALLS TX  79  66  83  67 /  80  30  10  10
GAGE OK           76  60  81  55 /  60  20  10  30
PONCA CITY OK     74  64  75  63 /  80  70  40  40
DURANT OK         76  66  80  68 /  70  50  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ006>008-011>013-
     017>020.

TX...NONE.
&&

09/03/03
Hazardous weather outlook, Apr 29, 5:01 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
501 AM CDT WED APR 29 2009

OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
501 AM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
THIS EVENING.

LOCATION...
THE SLIGHT RISK AREA COVERS WESTERN NORTH TEXAS...AS WELL AS THE
WESTERN TWO THIRDS OF OKLAHOMA.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM EARLY THIS MORNING THROUGH
THE EARLY EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM
EARLY THIS MORNING THROUGH EARLY THIS EVENING.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN PLAINS THIS MORNING AND
AFTERNOON IN ADVANCE OF AN UPPER LEVEL WAVE MOVING ACROSS TEXAS.
INSTABILITY...MAINLY ELEVATED...AND STRONG DEEP LAYER SHEAR WILL
PROVIDE FAVORABLE CONDITIONS FOR A FEW STRONG TO MARGINALLY SEVERE
THUNDERSTORMS THROUGH AT LEAST THE MORNING HOURS.  THE THUNDERSTORMS
WILL LIKELY MOVE INTO EASTERN OKLAHOMA AND SOUTHERN KANSAS BY THE
EARLY TO MID AFTERNOON HOURS.

STRONG SURFACE HEATING IS EXPECTED ACROSS THE HIGH PLAINS IN THE
WAKE OF THE MORNING AND AFTERNOON CONVECTION.  THIS COMBINED WITH
STEEP MID LEVEL LAPSE RATES WILL RESULT IN WEAK TO MODERATE
INSTABILITY. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY FORM BY
THE MID TO LATE AFTERNOON ALONG OR AHEAD OF THE DRYLINE IN THE TEXAS
PANHANDLE.  A FEW OF THESE STORMS MAY MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.  LARGE HAIL TO THE SIZE OF GOLFBALLS AND WINDS
TO 65 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 80 PERCENT.

OTHER HAZARDOUS WEATHER...
EXCESSIVE RAINFALL FROM THUNDERSTORMS THIS MORNING AND EARLY
AFTERNOON MAY RESULT IN FLASH FLOODING.  AREAS ACROSS NORTH CENTRAL
OKLAHOMA WILL BE MOST SUSCEPTIBLE TO FLOODING.  A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THE RISK OF SEVERE STORMS WILL CONTINUE EACH DAY THROUGH AT LEAST
FRIDAY... AND POSSIBLY INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL ARE EXPECTED INTO EARLY NEXT WEEK...WHICH
COULD LEAD TO BOTH LOCALIZED FLOODING AND MAINSTEM RIVER FLOODING.

In the hours before

Special weather statement, Apr 29, 4:34 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT WED APR 29 2009

OKZ023-035-038-291015-
CADDO OK-KIOWA OK-COMANCHE OK-
434 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND KIOWA
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF
GRACEMONT TO 29 MILES SOUTHWEST OF INDIAHOMA AT 434 AM CDT...MOVING
SOUTH AT 20 MPH.

VERY HEAVY RAINFALL IS LIKELY. SMALL HAIL AND WINDS AROUND 50 MPH
ARE POSSIBLE.

WR
Local storm report, Apr 29, 5:11 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLOOD            SNYDER                  34.66N 98.95W
04/29/2009                   KIOWA              OK   AMATEUR RADIO

            STREET FLOODING REPORTED IN TOWN.

0500 AM     FLOOD            FREDERICK               34.39N 99.01W
04/29/2009                   TILLMAN            OK   AMATEUR RADIO

            FLOODING REPORTED AT US HIGHWAY 183 AND MAIN STREET...AS
            WELL AS IN THE SOUTHERN PART OF FREDERICK.

0505 AM     FLOOD            MOUNTAIN PARK           34.70N 98.95W
04/29/2009                   KIOWA              OK   AMATEUR RADIO

            STREET FLOODING REPORTED IN TOWN.

&&

TAYLOR
Special weather statement, Apr 29, 6:23 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 AM CDT WED APR 29 2009

OKZ044-291145-
COTTON OK-
623 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF RANDLETT AT 623 AM
CDT...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

WR
Local storm report, Apr 29, 8:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
834 AM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             WAURIKA LAKE            34.29N 98.08W
04/29/2009  E1.25 INCH       JEFFERSON          OK   OTHER FEDERAL

            QUARTER TO HALF DOLLAR HAIL AT WAURIKA DAM.

&&

DW
Special weather statement, Apr 29, 8:35 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 AM CDT WED APR 29 2009

OKZ044-TXZ086-090-291400-
COTTON OK-WICHITA TX-CLAY TX-
835 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON AND WICHITA
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES WEST OF
RANDLETT TO 4 MILES SOUTHWEST OF IOWA PARK AT 836 AM CDT...MOVING
EAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CLAY...COTTON AND WICHITA COUNTIES...INCLUDING THE CITIES
OF BURKBURNETT AND WICHITA FALLS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Apr 29, 8:37 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
837 AM CDT WED APR 29 2009

OKZ040-041-046-291400-
MURRAY OK-GARVIN OK-CARTER OK-
837 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN AND MURRAY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF RATLIFF CITY
AT 837 AM CDT...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CARTER...GARVIN AND MURRAY COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:06 AM CDTSevere Thunderstorm WarningOUNJackson39 min
Apr 29, 2:09 AM CDTFlash Flood WatchOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more10 hr
Apr 29, 2:22 AM CDTAreal Flood AdvisoryOUNHarper, Woods3 hr
Apr 29, 2:43 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman62 min
Apr 29, 3:56 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman79 min
Apr 29, 4:07 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman3 hr
Apr 29, 5:12 AM CDTAreal Flood WarningOUNCaddo, Comanche, Kiowa, Tillman4 hr
Apr 29, 6:41 AM CDTAreal Flood AdvisoryOUNCaddo, Grady, Greer, Jackson, Kiowa, Tillman and 1 more3 hr
Apr 29, 7:38 AM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Apr 29, 8:07 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens53 min
Apr 29, 8:18 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
Apr 29, 8:59 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens61 min
Apr 29, 9:17 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman3 hr
Apr 29, 9:58 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray62 min
Apr 29, 10:06 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Love, Murray114 min
Apr 29, 10:07 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more53 min
Apr 29, 10:18 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma117 min
Apr 29, 10:34 AM CDTRiver Flood WarningOUNHarper, Woods, Woodward9 hr
Apr 29, 10:34 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward28 hr
Apr 29, 10:38 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole67 min
Apr 29, 10:47 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall58 min
Apr 29, 11:13 AM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 2 more3 hr
Apr 29, 11:43 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan62 min
Apr 29, 11:51 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall3 hr
Apr 29, 12:07 PM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Comanche, Cotton, Jackson and 7 more19 hr
Apr 29, 12:15 PM CDTAreal Flood AdvisoryOUNCarter, Murray2 hr
Apr 29, 1:07 PM CDTAreal Flood AdvisoryOUNJefferson113 min
Apr 29, 1:37 PM CDTAreal Flood WarningOUNHarmon, Jackson, Kiowa, Tillman6 hr
Apr 29, 1:46 PM CDTAreal Flood WarningOUNCotton, Jefferson, Stephens6 hr
Apr 29, 1:59 PM CDTRiver Flood WarningOUNOklahoma7 hr
Apr 29, 1:59 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Apr 29, 2:19 PM CDTAreal Flood WarningOUNCarter, Love, Murray6 hr
Apr 29, 2:29 PM CDTRiver Flood WarningOUNCotton3 days
Apr 29, 4:08 PM CDTSevere Thunderstorm WarningOUNJefferson67 min
Apr 29, 4:13 PM CDTAreal Flood WarningOUNMarshall6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.